RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Skiba, Alexander Nikolaevich

Statistics Math-Net.Ru
Total publications: 61
Scientific articles: 57

Number of views:
This page:2482
Abstract pages:9532
Full texts:3517
References:1155
Professor
Doctor of physico-mathematical sciences
Birth date: 18.07.1949
E-mail: ,
Keywords: finite group, subgroup.
UDC: 512.54, 512.542, 512.44, 512.57, 519.44, 519.4, 512.568, 512.552
MSC: 20D10, 20D15, 20D20, 20F17

Subject:

The theory of finite groups.

   
Main publications:
  1. L. A. Shemetkov, A. N. Skiba, Formatsii algebaicheskikh sistem, Nauka, Moskva, 1989  mathscinet
  2. A. N. Skiba, Algebra formatsii, Belaruskaya navuka, Minsk, 1997  mathscinet  zmath
  3. W. Guo, K. P. Shum, A. N. Skiba, “$G$-covering subgroup systems for the classes of supersoluble and nilpotent groups”, Israel J. Math., 138:3 (2003), 125–138  crossref  mathscinet  zmath
  4. Alexander N. Skiba, “On weakly $s$-permutable subgroups of finite groups”, J. Algebra, 315 (2007), 192–209  crossref  mathscinet  zmath
  5. W. Guo, K. P. Shum, A. N. Skiba, “X-semipermutable subgroups of finite groups”, J. Algebra, 315 (2007), 31–41  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person17869
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212088

Publications in Math-Net.Ru
2020
1. N. M. Adarchenko, A. N. Skiba, “Finite groups with generalized $\sigma$-subnormal and $\sigma$-permutable subgroups”, PFMT, 2020, 1(42),  65–73  mathnet
2019
2. J. Huang, B. Hu, A. N. Skiba, “Finite generalized soluble groups”, Algebra Logika, 58:2 (2019),  252–270  mathnet
3. V. G. Safonov, I. N. Safonova, A. N. Skiba, “On one generalization of $\sigma$-local and Baer-local formations”, PFMT, 2019, 4(41),  65–69  mathnet
4. B. Hu, J. Huang, A. N. Skiba, “Finite groups with given local sections”, PFMT, 2019, 3(40),  107–110  mathnet
5. B. Hu, J. Huang, A. N. Skiba, “On strongly $\Pi$-permutable subgroups of a finite group”, Sibirsk. Mat. Zh., 60:4 (2019),  922–931  mathnet  elib; Siberian Math. J., 60:4 (2019), 720–726  isi  scopus
2018
6. Z. Chi, V. G. Safonov, A. N. Skiba, “On one application of the theory of $n$-multiply $\sigma$-local formations of finite groups”, PFMT, 2018, 2(35),  85–88  mathnet
7. A. N. Skiba, “On one generalization of the local formations”, PFMT, 2018, 1(34),  79–82  mathnet
2017
8. O. D. Artemovych, A. Ballester-Bolinches, M. R. Dixon, F. de Giovanni, R. I. Grigorchuk, V. V. Kirichenko, L. A. Kurdachenko, V. S. Monakhov, J. Otal, M. O. Perestyuk, A. P. Petravchuk, M. V. Pratsiovytyi, A. M. Samoilenko, A. N. Skiba, I. Ya. Subbotin, E. I. Zelmanov, A. V. Zhuchok, Yu. V. Zhuchok, “Nicolai N. Semko (dedicated to 60-th Birthday)”, Algebra Discrete Math., 24:1 (2017),  C–F  mathnet
9. D. A. Sinitsa, A. N. Skiba, W. Guo, Chi Zhang, “Finite groups with $H_\sigma$-subnormally embedded subgroups”, PFMT, 2017, 4(33),  84–88  mathnet
10. V. M. Selkin, A. N. Skiba, “On $\sigma$-permutable subgroups of finite groups”, PFMT, 2017, 3(32),  61–65  mathnet
11. Bin Hu, Jianhong Huang, A. N. Skiba, “Finite groups whose $n$-maximal subgroups are generalized $S$-quasinormal”, PFMT, 2017, 2(31),  40–45  mathnet
12. L. Zhang, W. Guo, A. N. Skiba, “Some notes on the rank of a finite soluble group”, Sibirsk. Mat. Zh., 58:5 (2017),  1181–1190  mathnet  elib; Siberian Math. J., 58:5 (2017), 915–922  isi  elib  scopus
2016
13. A. N. Skiba, “On $\sigma$-properties of finite groups III”, PFMT, 2016, 1(26),  52–62  mathnet
2015
14. X. Chen, W. Guo, A. N. Skiba, “$\mathfrak F_\tau$-embedded and $\mathfrak F_{\tau,\Phi}$-embedded subgroups of finite groups”, Algebra Logika, 54:3 (2015),  351–380  mathnet  mathscinet; Algebra and Logic, 54:3 (2015), 226–244  isi  scopus
15. A. N. Skiba, “On $\sigma$-properties of finite groups II”, PFMT, 2015, 3(24),  70–83  mathnet
16. V. N. Semenchuk, A. N. Skiba, “On finite groups in which every subgroup is either $\mathfrak{F}$-subnormal or $\mathfrak{F}$-abnormal”, PFMT, 2015, 2(23),  72–74  mathnet
17. W. Guo, A. N. Skiba, “Gradewise properties of subgroups of finite groups”, Sibirsk. Mat. Zh., 56:3 (2015),  487–497  mathnet  mathscinet  elib; Siberian Math. J., 56:3 (2015), 384–392  isi  scopus
2014
18. A. N. Skiba, “On $\sigma$-properties of finite groups I”, PFMT, 2014, 4(21),  89–96  mathnet
2013
19. Yufeng Liu, Guo Wenbin, V. A. Kovaleva, A. N. Skiba, “Criteria for the $p$-Solvability and $p$-Supersolvability of Finite Groups”, Mat. Zametki, 94:3 (2013),  455–472  mathnet  mathscinet  zmath  elib; Math. Notes, 94:3 (2013), 426–439  isi  scopus
20. Xiaolan Yi, A. N. Skiba, “On some generalizations of permutability and $S$-permutability”, PFMT, 2013, 4(17),  47–54  mathnet
21. V. A. Kovaleva, A. N. Skiba, “Finite solvable groups with all $n$-maximal subgroups $\mathfrak U$-subnormal”, Sibirsk. Mat. Zh., 54:1 (2013),  86–97  mathnet  mathscinet; Siberian Math. J., 54:1 (2013), 64–72  isi  scopus
22. Wenbin Guo, Alexander N. Skiba, “On the intersection of maximal supersoluble subgroups of a finite group”, Tr. Inst. Mat., 21:1 (2013),  48–51  mathnet
2012
23. Alexander N. Skiba, “On the $\mathcal F$-hypercentre of a finite group”, Algebra Discrete Math., 14:1 (2012),  132–144  mathnet  mathscinet  zmath
24. Yu. V. Lutsenko, A. N. Skiba, “Finite Groups with Subnormal Second or Third Maximal Subgroups”, Mat. Zametki, 91:5 (2012),  730–740  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 680–688  isi  elib  scopus
2011
25. D. P. Andreeva, A. N. Skiba, “Finite groups with given maximal chains of length $\le 3$”, PFMT, 2011, 3(8),  39–49  mathnet
26. V. A. Kovaleva, A. N. Skiba, “Criteria of $p$-supersolubility and supersolubility of finite groups”, PFMT, 2011, 1(6),  57–61  mathnet
27. N. N. Vorob'ev, A. N. Skiba, A. A. Tsarev, “Laws of the lattices of partially composition formations”, Sibirsk. Mat. Zh., 52:5 (2011),  1011–1024  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 802–812  isi  scopus
28. A. N. Skiba, “Cyclicity conditions for $G$-chief factors of normal subgroups of a group $G$”, Sibirsk. Mat. Zh., 52:1 (2011),  161–166  mathnet  mathscinet; Siberian Math. J., 52:1 (2011), 127–130  isi  scopus
2010
29. A. N. Skiba, “On the $SE$-core of subgroups of a finite group”, PFMT, 2010, 4(5),  39–45  mathnet
30. A. N. Skiba, “On the intersection of all maximal $\mathfrak F$-subgroups of a finite group”, PFMT, 2010, 3(4),  56–62  mathnet
31. V. A. Vasilyev, A. N. Skiba, “New characterizations of finite soluble groups”, PFMT, 2010, 2(3),  28–33  mathnet
32. V. A. Kovaleva, A. N. Skiba, “On $\mathcal{U}\Phi$-hypercentre of finite groups”, PFMT, 2010, 1(2),  28–30  mathnet
2009
33. A. Ballester-Bolinches, Luis M. Ezquerro, Alexander N. Skiba, “On subgroups which cover or avoid chief factors of a finite group”, Algebra Discrete Math., 2009, 4,  18–28  mathnet  mathscinet  zmath
34. Guo Wenbin, E. V. Legchekova, A. N. Skiba, “Finite Groups in Which Every 3-Maximal Subgroup Commutes with All Maximal Subgroups”, Mat. Zametki, 86:3 (2009),  350–359  mathnet  mathscinet  zmath; Math. Notes, 86:3 (2009), 325–332  isi  scopus
35. W. Guo, Yu. V. Lutsenko, A. N. Skiba, “On nonnilpotent groups in which every two 3-maximal subgroups are permutable”, Sibirsk. Mat. Zh., 50:6 (2009),  1255–1268  mathnet  mathscinet; Siberian Math. J., 50:6 (2009), 988–997  isi  scopus
2008
36. Nataliya V. Hutsko, Alexander N. Skiba, “On well $p$-embedded subgroups of finite groups”, Algebra Discrete Math., 2008, 2,  50–64  mathnet  mathscinet  zmath
37. V. G. Safonov, A. N. Skiba, “On $\tau$-closed totally saturated formations of $l_\infty^\tau$-length $\le 5$”, Tr. Inst. Mat., 16:1 (2008),  73–80  mathnet
38. N. V. Нutsko, A. N. Skiba, “Оn $p$-supersolvability of a class of finite groups”, Tr. Inst. Mat., 16:1 (2008),  13–17  mathnet
2007
39. Alexander N. Skiba, Nikolay N. Vorob'ev, “On Stone sublattices of the lattice of totally local Fitting classes”, Algebra Discrete Math., 2007, 4,  138–146  mathnet  mathscinet  zmath
40. W. Guo, A. N. Skiba, K. P. Sham, “$X$-quasinormal subgroups”, Sibirsk. Mat. Zh., 48:4 (2007),  742–759  mathnet  mathscinet  zmath; Siberian Math. J., 48:4 (2007), 593–605  isi  scopus
41. A. N. Skiba, O. V. Titov, “Finite groups with $C$-quasinormal subgroups”, Sibirsk. Mat. Zh., 48:3 (2007),  674–688  mathnet  mathscinet  zmath; Siberian Math. J., 48:3 (2007), 544–554  isi  scopus
2006
42. W. Guo, A. N. Skiba, K. P. Sham, “Lattices of subgroup and subsystem functors”, Algebra Logika, 45:6 (2006),  710–730  mathnet  mathscinet  zmath; Algebra and Logic, 45:6 (2006), 403–414  scopus
2005
43. Alexander N. Skiba, “A note on $c$-normal subgroups of finite groups”, Algebra Discrete Math., 2005, 3,  85–95  mathnet  mathscinet  zmath
2004
44. Guo Wenbin, K. P. Sham, A. N. Skiba, “$G$-Covering systems of subgroups for classes of $p$-supersoluble and $p$-nilpotent finite groups”, Sibirsk. Mat. Zh., 45:3 (2004),  527–539  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:3 (2004), 433–442  isi
2002
45. Guo Wen Bin, A. N. Skiba, “Two remarks on the identities of lattices of $\omega$-local and $\omega$-compositional formations of finite groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 5,  14–22  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:5 (2002), 12–20
2001
46. W. Guo, A. N. Skiba, “Factorizations of One-Generated Composition Formations”, Algebra Logika, 40:5 (2001),  545–560  mathnet  mathscinet  zmath; Algebra and Logic, 40:5 (2001), 306–314  scopus
2000
47. N. N. Vorob'ev, A. N. Skiba, “On the distributivity of the lattice of solvable totally local Fitting classes”, Mat. Zametki, 67:5 (2000),  662–673  mathnet  mathscinet  zmath; Math. Notes, 67:5 (2000), 563–571  isi
1999
48. A. N. Skiba, L. A. Shemetkov, “Multiply $\omega$-Local Formations and Fitting Classes of Finite Groups”, Mat. Tr., 2:2 (1999),  114–147  mathnet  mathscinet  zmath; Siberian Adv. Math., 10:2 (2000), 112–141
49. A. N. Skiba, “On factorizations of compositional formations”, Mat. Zametki, 65:3 (1999),  389–395  mathnet  mathscinet  zmath; Math. Notes, 65:3 (1999), 326–330  isi
50. N. N. Vorob'ev, A. N. Skiba, “On Boolean lattices of $n$-multiply local Fitting classes”, Sibirsk. Mat. Zh., 40:3 (1999),  523–530  mathnet  mathscinet; Siberian Math. J., 40:3 (1999), 446–452  isi
1997
51. N. G. Zhevnova, A. N. Skiba, “$p$-saturated formations with complemented $p$-saturated subformations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 5,  23–29  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:5 (1997), 20–26
1996
52. V. M. Sel'kin, A. N. Skiba, “On critical hereditary formations”, Sibirsk. Mat. Zh., 37:5 (1996),  1145–1153  mathnet  mathscinet  zmath; Siberian Math. J., 37:5 (1996), 1009–1015  isi
1994
53. A. N. Skiba, “On local formations with complemented local subformations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 10,  75–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:10 (1994), 71–76
1993
54. A. N. Skiba, “On formations like $\mathfrak{CH}$”, Sibirsk. Mat. Zh., 34:5 (1993),  181–187  mathnet  mathscinet  zmath; Siberian Math. J., 34:5 (1993), 953–958  isi
1991
55. A. N. Skiba, “Local formations with a bounded $p$-decomposable defect”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 4,  63–69  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:4 (1991), 62–67
1987
56. A. N. Skiba, E. A. Targonskii, “A classification of local formations of finite groups with nilpotent defect 2”, Mat. Zametki, 41:4 (1987),  490–499  mathnet  mathscinet  zmath; Math. Notes, 41:4 (1987), 275–279  isi
1980
57. A. N. Skiba, “Characterizations of finite metanilpotent groups”, Mat. Zametki, 27:3 (1980),  345–351  mathnet  mathscinet  zmath; Math. Notes, 27:3 (1980), 172–175  isi

2013
58. A. N. Skiba, V. S. Monakhov, M. V. Selkin, N. T. Vorob'ev, V. N. Semenchuk, A. F. Vasil'ev, “Leonid Shemetkov. His entire life devotion”, Algebra Discrete Math., 15:2 (2013),  155–160  mathnet  mathscinet
59. O. O. Bezushchak, Yu. V. Bodnarchuk, V. M. Bondarenko, Ye. V. Bondarenko, N. S. Chernikov, Yu. A. Drozd, N. S. Golovashchuk, V. V. Kirichenko, L. A. Kurdachenko, Ya. V. Lavrenyuk, F. M. Lyman, V. V. Lyubashenko, V. S. Monakhov, A. S. Oliynyk, B. V. Oliynyk, S. A. Ovsienko, A. P. Petravchuk, M. V. Selkin, V. N. Semenchuk, M. M. Semko, A. N. Skiba, I. Ya. Subbotin, V. I. Sushchanskiy, Ya. P. Sysak, A. F. Vasil'ev, N. T. Vorob'ev, “Leonid Aleksandrovich Shemetkov (3.07.1937–24.03.2013)”, Algebra Discrete Math., 15:2 (2013),  C–D  mathnet
2012
60. M. V. Sel'kin, A. N. Skiba, V. S. Monakhov, V. N. Semenchuk, A. F. Vasil'ev, “Научная школа профессора Л.А. Шеметкова”, PFMT, 2012, 2(11),  112–113  mathnet
2009
61. A. Ballester-Bolinches, R. I. Grigorchuk, M. R. Dixon, Yu. A. Drozd, V. V. Kirichenko, J. Otal, M. A. Perestyuk, A. P. Petravchuk, N. V. Polyakov, A. M. Samoilenko, N. N. Semko, V. V. Sharko, L. A. Shemetkov, A. N. Skiba, I. Ya. Subbotin, V. I. Sushchansky, E. I. Zel'manov, “Leonid A. Kurdachenko: to the 60th birthday”, Algebra Discrete Math., 2009, 4,  E–H  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020